| Model Number |
26605AA |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that during a robotic assisted hysterectomy laparoscopic procedure, throughout the procedure, the image on the operating room tower interface (orti) and the slave monitor was observed to intermittently flash when a storz endoscope was attached to the system.The dvi to hdmi adapter and hdmi cable were replaced; however, the flashing image persisted on the orti and slave monitor.The blinking image was not observed on the surgeon console so the procedure was continued.There was no injury to the patient.No negative impact in state of health reported.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).